# SDR AALA202204188486

- Difficulty date: April 13, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N836AA
- Make and model: Boeing 737
- Aircraft serial: 40654
- Aircraft time: 14,805 hours, 1,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING ACCOMPLISHMENT OF WORK CARD 78T21033001, FAULT CODE 33-12107 SHOWS. REMOVED AND REPLACED WELS CONTROL UNIT NUMBER 07 (AALA202204148709) PER AMM 33-51-07. WELS CONTROL UNIT 07 FAILS GROUND TEST. SUSPECT WCU 07 BAD FROM STOCK. HAS AN ACTIVE FAULT 33.11207, INTERNAL FAILURE. REF FIM 33-51-F1-30A-421A. WCU07 REQUIRES REPLACEMENT. REMOVED AND REPLACED WELS CONTROL UNIT 07 ABOVE L4 DOOR PER AMM 33-51-07.
